# SDR CA151030010

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI BEFORE TAKEOFF FOR A TEST FLIGHT AFTER MAINTENANCE, THE PILOT RECEIVED A NR 2 ENGINE OIL PRESSURE LOW WARNING. TAKEOFF WAS ABORTED AND THE ACFT TAXIED BACK TO SERVICE CENTER. TROUBLESHOOTING IS ON-GOING.
